I had really horrendous anxiety late last year of which I seemed to try everything to overcome it but after sertraline made me worse in just 24hours I soon learned that here is no easy cure and I have to suck it up. I feel like I've made loads of progress but struggling at the minute with a horrid tense feeling in my abdomen that seems to be constant with some days being worse than others. I have however been able to drop off to sleep without problem but tonight is a different matter. Think I'm noddin off then mins later woken with a jolt and heart races etc...I can't seem to get to sleep extremely tense with these jolting awakenings. Gp gave me zopiclone few months back only 15 tabs but didn't manage to use them at the time as that period of insomnia resolved slowly. I take 80mg mr propanalol and have looked everywhere to see if zopiclone is safe to take along side the prop. Anyone else feel like this and use zopiclone? Thanks
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.